MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO PEDIATRIC CATHETER WITH SUREGRIP

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO PEDIATRIC CATHETER WITH SUREGRIP
Model Number 52806G
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the packages were marked with 6fr, but the catheter inside was 8fr.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive, due to the poor sample condition.Visual inspection noted that two photo samples were received.The first photo shows the individual package labels for two 6fr magic 3 go catheters.The second photo shows the tips of the two catheters side by side.Without the physical sample, it was unable to be determine whether the outer diameter of the catheter meets the specifications, therefore the results of the investigation were inconclusive due to the poor sample condition.A potential root cause for this failure mode could be due to an operator error.The product used for the treatment purposes.It was unknown whether the product had caused the reported failure.It was unknown whether the device had met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labelling review was not performed due to the labelling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3 GO PEDIATRIC CATHETER WITH SUREGRIP
Common Device Name
MAGIC3 GO PEDIATRIC CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10573430
Report Number1018233-2020-06152
Device Sequence Number3830525
Product Code EZD
UDI-Device Identifier00801741136856
UDI-Public(01)00801741136856
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/25/2021
Device Model Number52806G
Device Catalogue Number52806G
Device Lot NumberJUCV0334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1